MathSciNet Relay Station
MathSciNet bibliographic data
MR1412436 14D20 (14C25 14D22)
Behrend, K.; Manin, Yu. Stacks of stable maps and Gromov-Witten invariants. Duke Math. J. 85 (1996), no. 1, 1–60.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement